# SDR REXA2017061800716

- Difficulty date: June 18, 2017
- Submitted: June 21, 2017
- Operation: Air carrier
- Aircraft: N918XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15156
- System (JASC): 3697 · Pneumatic System Wiring
- Part: Connector
- Condition: Defective
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

THRU 17,000 FT ON CLIMB OUT BOTH PACKS FAILED, AIRCRAFT DEPRESSURIZED. WE LEVELED THEN DESCENDED TO 10,000. WE COMPLETED THE QRH AND RETURNED TO CVG. DUE TO ANTI-ICE LEAK DETECTION CONTROLLER (AILC) DETECTING A BLEED LEAK IN BOTH A AND B SYSTEMS.  THE BLEED AIR SOURCE WAS AUTOMATICALLY SHUTOFF WHICH STOPPED AIRFLOW TO BOTH PACKS. BOTH BLEED LEAK INDICATING SYSTEMS AND BLEED DUCTING HAVE BEEN ADDRESSED, SEE AML'S FOR DETAILS. BOTH PACKS OPERATE NORMAL, SEE AML FOR DETAILS. A/C OK FOR SERVICE. FOUND LEFT BLEED LOOP B WITH HI RESISTANCE USED FREEZE SPRAY AND TAPPED ON CONNECTORS MT 138 P1 AND P2 MT203 P1, MT226 P2, MT142 P1 AND P2 FOUND 90 DEG CONNECTOR AT MT138 P1 WITH FLUCTUATION WHEN TAPPED. REMOVED AND REPLACED 90 DEG CONNECTOR MT138 P1 IAW AMM 36-21-00. LT BLEED LOOP B FINAL RESISTANCE 47 OHMS AND STABLE USED FIM 36-21-01 FOR TROUBLESHOOTING.  EMERGENCY WAS DECLARED, AIR-RETURNING BACK TO CVG.
